# SDR DHL2003754022

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011825
- Part serial: B4292
- Condition: Failed
- Location: Nr 3 & 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BRAKES SHATTERING AND GRABBING.  TAXIED AIRCRAFT FOR TROUBLESHOOTING, FOUND RIGHT-HAND SIDE NOISE SOUNDING LIKE METAL GRINDING.  REMOVED AND REPLACED NR 3 & 4 BRAKE ASSEMBLIES AS PER 32-41-32.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
